Some properties of potential operators in reflexive separable spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1960), pp. 104-107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_2_a10,
author = {M. I. Kadets},
title = {Some properties of potential operators in reflexive separable spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {104--107},
year = {1960},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_2_a10/}
}
M. I. Kadets. Some properties of potential operators in reflexive separable spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1960), pp. 104-107. http://geodesic.mathdoc.fr/item/IVM_1960_2_a10/